Volume 12,Issue 3,1992 Table of Contents

   
Other Issues:  
  

目录

Regular Spaces and Hyper-spaces
  Liu Guizhong
  1992,12(3):319-338 [Abstract(897)]  [View PDF]
  
A Generalized Borsuk-Ulam Theorem which is Equivalent to Some Propositions
  Zhang Zengxi
  1992,12(3):339-344 [Abstract(989)]  [View PDF]
  
On La?nev Spaces
  Liu Chuan
  1992,12(3):345-348 [Abstract(857)]  [View PDF]
  
Fixed Point Theorems for Set-Valued Mappings
  Chen Guangjun
  1992,12(3):349-360 [Abstract(1015)]  [View PDF]
  
φ-order-homomorphisms and Their Applications to the Theory of φ-continuous Lattices
  Wang Geping and Hu Lanfang
  1992,12(3):361-365 [Abstract(908)]  [View PDF]
  
Weakly Sequential Completeness of L(lp,X)and K(lp,X)(1 < p < ∞)
  Wu Congxin and Bu Qingying
  1992,12(3):366 [Abstract(1003)]  [View PDF]
  
Categories Fun, Nat, & Adi
  Chen Huanyin
  1992,12(3):367-374 [Abstract(923)]  [View PDF]
  
A Kind of Hamilton Algebra
  Lü Haibo
  1992,12(3):375-378 [Abstract(1030)]  [View PDF]
  
Inequalities for Eigenvalues of Product of Self-conjugate Quaternion Matrices
  Liu Jianzhou and Xie qingming
  1992,12(3):379-384 [Abstract(1000)]  [View PDF]
  
On the Defining Relations of GL2 over 1-Fold Rings
  You Hong
  1992,12(3):385-390 [Abstract(938)]  [View PDF]
  
Some Remarks of Von. Neumann Regular Rings
  Hu Weiqun
  1992,12(3):391-394 [Abstract(997)]  [View PDF]
  
Some Characterizations of FP-injective Rings and IF Rings
  Chen Jianlong
  1992,12(3):395-400 [Abstract(1009)]  [View PDF]
  
Normalizing Extensions and Modules
  Fang Hongjin
  1992,12(3):401-406 [Abstract(901)]  [View PDF]
  
Certain Class of Prestarlike Functions
  G. Ashok Kumar and G.L. Reddy
  1992,12(3):407-412 [Abstract(912)]  [View PDF]
  
On the Mean Square Value Formula of Dirichlet L-Functions
  Yu Kongting
  1992,12(3):413-420 [Abstract(1026)]  [View PDF]
  
Analytic Solution of Seccral Nonlinear Evolution Equations
  Zhang Weiguo
  1992,12(3):421-426 [Abstract(1109)]  [View PDF]
  
On the Periodic Solution Problems of Nonautonomous Discrete Periodic Systems
  Zhao Jiemin
  1992,12(3):427-432 [Abstract(1005)]  [View PDF]
  
The Stability of a Class of Difference Equations
  Duan Kuichen
  1992,12(3):433-437 [Abstract(975)]  [View PDF]
  
Orthogonal Arrays and Matrices
  Zhang Yingshan
  1992,12(3):438-440 [Abstract(1010)]  [View PDF]
  
The Index Set of Convergence of Irreducible Boolean Matrices
  Wu Xiaojun and Shao Jiayu
  1992,12(3):441-447 [Abstract(934)]  [View PDF]
  
竞赛图的点不交的两非平凡圈的分解
  丁一鸣
  1992,12(3):448 [Abstract(1050)]  [View PDF]
  
Estimation of Eigenvalues and Singular Values for Quaternions Matrices
  Huang Liping
  1992,12(3):449-454 [Abstract(1045)]  [View PDF]
  
一维离散指数族中选择好总体的经验Bayes法则
  李金平
  1992,12(3):455-462 [Abstract(926)]  [View PDF]
  
On the Probability Field of the Denumerable Equiprobable Scheme
  Fan Dayin
  1992,12(3):463-468 [Abstract(979)]  [View PDF]
  
On the Uncloseness of Baire* 1, Darboux Functions Under the Linear Operation
  Wang Zuyue
  1992,12(3):469-471 [Abstract(1133)]  [View PDF]
  
A Note on“On Multivalent Functions with Negative and Missing Coefficients”
  Yang Dinggong
  1992,12(3):472 [Abstract(925)]  [View PDF]
  
On the Complexity of an Algorithm for Matrix Multiplications
  Zhang Zhenxiang
  1992,12(3):473-475 [Abstract(1187)]  [View PDF]
  
Global Pinching Theorems of Submanifolds with Constant Mean Curvature in the Sphere
  Sun Huafei and Cui Yuheng
  1992,12(3):476 [Abstract(884)]  [View PDF]
  
Sum Property, Normal Structure and LD Property of Orlicz Sequence Spaces
  Wang Tingfu and Wang Baoxiang
  1992,12(3):477-478 [Abstract(1236)]  [View PDF]